# SDR JRUR201308090012

- Difficulty date: June 13, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N18HP
- Make and model: Cessna 182T
- Aircraft serial: 18281071
- Aircraft time: 5,046 hours
- Engine: Lyc IO540AB1A5
- Engine time: 2,889 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Out Of Tolerance
- Location: Nr 4 Cylinder
- Part time: 2,889 hours
- Component: Cylinder, Lyc
- Component part number: LW13870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF SB 388C, FOUND NR 4 CYLINDER EXHAUST VALVE TO GUIDE CLEARANCE MEASURED .031".  EXCEEDS MAXIMUM ALLOWABLE CLEARANCE OF .030". NR 4 CYLINDER WAS REPAIRED.
